# SDR GTIA2025102739152

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 31,888 hours, 14,316 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FTCL SLAT FAULT. RAN ECAM AND LANDED FLAPS 3-PERFORMED T/S IAW TSM 27-81-00-810-810-A, FOUND TORQUE LIMITER AT 6037CM POPPED. NO DAMAGE OF TORQUE SHAFT OR STEADY BEARING ASSY NOTED, PERFORMED RESET OF TORQUE LIMITER IAW AMM 27-80-00 PER TFU 27.80.00023, PERFORMED OPS CHECK OF SLATS IAW AMM 27-84-00. OPS CHECK GOOD, NO FURTHER FAULTS NOTED. MOC #120719
